# SDR CHQA00013

- Difficulty date: August 1, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Saab SF340A
- Aircraft serial: 340A095
- Aircraft time: 30,897 hours, 32,907 cycles
- Engine: Ge CT75A2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLEEDS WON`T STAY ON.  A/C RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED HP BLEED VALVE.
